Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 32, NWS Shreveport, LA

March 24, 2017Cass County, Harrison County, Marion County, Texas; Bossier Parish, Caddo Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 24, 2017, 9:00 PM CDT for Cass County, Harrison County, Marion County, Texas; Bossier Parish, Caddo Parish, Louisiana. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2017, 9:00 PM CDT (02:00 UTC)
Expired
Mar 24, 2017, 9:45 PM CDT
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bossier Parish, LA, Caddo Parish, LA, Cass County, TX, Harrison County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 34 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 9:05 PM CDTTSTM WND DMG2 Ssw Mooringsport, LASEVERAL TREES DOWN ALONG HIGHWAY 169.
Mar 24, 9:06 PM CDTTSTM WND DMG1 Se Oil City, LASEVERAL TREES DOWN ALONG HIGHWAY 538.
Mar 24, 9:16 PM CDTTSTM WND DMG1 Ssw Gilliam, LASEVERAL TREES DOWN ALONG HIGHWAY 71.
Mar 24, 9:23 PM CDTTSTM WND DMG5 Ese Gilliam, LASEVERAL TREES DOWN ALONG OLD PLAIN DEALING ROAD NORTH OF HIGHWAY 160.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 2.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2017-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2017-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1519 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

810 
WUUS54 KSHV 250200
SVRSHV
LAC015-017-TXC067-203-315-250245-
/O.NEW.KSHV.SV.W.0032.170325T0200Z-170325T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
900 PM CDT FRI MAR 24 2017

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Caddo Parish in northwestern Louisiana...
  Northwestern Bossier Parish in northwestern Louisiana...
  Southeastern Cass County in northeastern Texas...
  Eastern Marion County in northeastern Texas...
  Eastern Harrison County in northeastern Texas...

* Until 945 PM CDT

* At 859 PM CDT, severe thunderstorms were located along a line
  extending from near Smithland to near Karnack to near Waskom to 6
  miles north of Elysian Fields, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Shreveport, Bossier City, Vivian, Haughton, Greenwood, Blanchard,
  Waskom, Benton, Oil City, Mooringsport, Hosston, Belcher, Ida,
  Gilliam, Eastwood, Smithland, Karnack, Fosters, Gray and
  Scottsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3301 9377 3246 9348 3238 9425 3290 9428
TIME...MOT...LOC 0159Z 233DEG 28KT 3276 9418 3266 9410 3256 9408 3252
9411 3246 9421

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CN
1 follow-up statement
320 
WWUS54 KSHV 250221
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
921 PM CDT FRI MAR 24 2017

TXC067-250229-
/O.CAN.KSHV.SV.W.0032.000000T0000Z-170325T0245Z/
Cass TX-
921 PM CDT FRI MAR 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of Cass County. 
Therefore, the warning for Cass County has been cancelled.

A severe thunderstorm watch remains in effect until 300 AM CDT for
northwestern Louisiana.

LAT...LON 3301 9377 3246 9348 3238 9425 3273 9424
      3274 9411 3296 9398
TIME...MOT...LOC 0219Z 237DEG 33KT 3285 9388 3274 9379 3266 9381 3260
9386 3256 9393 3250 9407

$$

LAC015-017-TXC203-315-250245-
/O.CON.KSHV.SV.W.0032.000000T0000Z-170325T0245Z/
Caddo LA-Bossier LA-Marion TX-Harrison TX-
921 PM CDT FRI MAR 24 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CADDO AND NORTHWESTERN BOSSIER PARISHES...SOUTHEASTERN MARION AND
EASTERN HARRISON COUNTIES...

At 919 PM CDT, severe thunderstorms were located along a line
extending from near Gilliam to near Belcher to near Benton to
Blanchard to 8 miles south of Mooringsport to Waskom, moving
northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Shreveport, Bossier City, Vivian, Haughton, Greenwood, Blanchard,
Waskom, Benton, Oil City, Mooringsport, Hosston, Belcher, Gilliam,
Eastwood, Karnack, Fosters, Gray, Scottsville, Uncertain and Alden
Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3301 9377 3246 9348 3238 9425 3273 9424
      3274 9411 3296 9398
TIME...MOT...LOC 0219Z 237DEG 33KT 3285 9388 3274 9379 3266 9381 3260
9386 3256 9393 3250 9407

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 7:55 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 24, 7:55 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
755 PM CDT Fri Mar 24 2017

.DISCUSSION...
Have updated the zones to include the new tornado watch number 80
that will include the 5 counties in lower parts of Northeast
Texas, Cherokee, Angelina, Nacogdoches, San Augustine, Sabine.
/06/

&&

.PREV DISCUSSION... /issued 639 PM CDT Fri Mar 24 2017/

AVIATION...
Band of convection across much of ne TX/se OK/sw AR has been
expanding in areal coverage, with this convection possible for
svrl hours at any given location/terminal. Some gradual
intensification of storms with more ltg strike indicators, and
increased potential of storms becmg stg/svr. Some sky clearing can
be expected following passage of storms, with south winds
remaining at least 10 to 15 kts. Cold front bringing west winds
arriving durg mrng, with marginal moisture convergence may occur
near the KMLU for a brief development of convection as the front
passes ovhd around midday Sat. Elsewhere, skc to continue or with
scattered stratocu decks. West winds mainly 10 to 15 kts durg
daytime, diminishing by 26/00z. /VII/

PREV DISCUSSION... /issued 228 PM CDT Fri Mar 24 2017/

DISCUSSION...
Showers and thunderstorms along a line from Hugo to Tyler moving
east. Enhanced pressure gradient ahead of the front allowing for
winds speeds around 20 to 25 mph with higher gusts. Expecting
thunderstorms to continue to increase in coverage and strengthen
across the region through the afternoon and evening as mid-level
lapse rates increase with approaching upper-low. Expecting most of
the convection to be linear with straight line winds being the
main threat. Hail and isolated tornadoes also possible. Latest
model analysis from HRRR suggests that the line should be
approaching TXK/SHV/LFK by around 8 PM and Monroe around 1 AM.
Will likely be issuing a watch by late afternoon and early
evening. Lingering showers behind the front will be possible along
and south of I-20 through daybreak.

A progressive pattern expected through much of the forecast period
with cyclogenesis driven systems bringing showers and
thunderstorms along with a chance of severe weather on Sunday
night and again on Wednesday night. For Sunday night, there is a
slight risk of severe thunderstorms across the Red River Valley of
north Texas including McCurtain county OK, Red River, Franklin,
and Titus county in northeast Texas. Severe weather threat shifts
eastward to include mainly Southern Arkansas on Monday morning.
For Wednesday night, the severe weather threat will be areawide.

Otherwise, temperatures to range from highs in the 80s and lows in
the 50s and lower 60s through the forecast period. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  76  53  84 /  90  20   0  10
MLU  64  79  53  83 /  90  50  10   0
DEQ  52  71  46  80 /  60  10   0  10
TXK  56  73  51  81 /  80  10   0  10
ELD  60  75  50  81 /  90  30   0  10
TYR  55  74  54  84 /  40   0   0  10
GGG  57  75  53  84 /  70  10   0  10
LFK  60  79  55  85 /  80  10   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Saturday for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until 1 AM CDT Saturday for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 1 AM CDT Saturday for OKZ077.

TX...Lake Wind Advisory until 1 AM CDT Saturday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

06/07/05
Hazardous weather outlook, Mar 24, 11:52 AM CDT, 9 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1152 AM CDT Fri Mar 24 2017

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1152 AM CDT Fri Mar 24 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...southwest Arkansas...north central Louisiana...
northwest Louisiana...southeast Oklahoma...east Texas and
northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will increase across East Texas,
Southeast Oklahoma, Southwest Arkansas and Western Louisiana this
afternoon, ahead of a strong upper level storm system and
associated dryline as they move across Oklahoma and North Texas.
These showers and thunderstorms are expected to intensify this
afternoon and evening as instability increases ahead of this storm
system, with some of these storms possibly becoming severe.
Damaging winds, large hail, isolated tornadoes, and locally heavy
rainfall will be possible, with this threat spreading east into
the remainder of North Louisiana and Southcentral Arkansas this
evening before weakening late. In addition, a tight pressure
gradient ahead of this storm system will result in strong
southerly winds of 15 to 25 mph with gusts to 35 mph areawide
today through this evening. Thus, a Lake Wind Advisory is in
effect areawide before the winds weaken with the passage of these
thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and thunderstorms will diminish Saturday morning
over Northcentral Louisiana as the dryline mixes east across the
area. Warmer and more humid conditions will return Sunday
afternoon and night as southerly winds increase ahead an another
upper level disturbance that will move into the Southern Plains.
Scattered strong to severe thunderstorms will develop Sunday
night over extreme Northeast Texas, Southeast Oklahoma, and
Southwest Arkansas, as instability increases ahead of this
disturbance. Large hail and damaging winds will be possible Sunday
night, with this severe threat diminishing Monday morning.
Additional showers and thunderstorms are expected to develop
Wednesday over much of the region, ahead of another strong upper
level storm system that will approach the region from the west.
Some of these storms again may be severe Wednesday, with damaging
winds, large hail, and isolated tornadoes possible.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, storm spotters, and amateur
radio operators, will be needed this afternoon and evening.

05

In the hours before

Special weather statement, Mar 24, 5:10 PM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Shreveport LA
510 PM CDT FRI MAR 24 2017

ARZ070-071-LAZ001-TXZ097-112-126-242300-
Lafayette AR-Miller AR-Caddo LA-Cass TX-Bowie TX-Marion TX-
510 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR MILLER AND SOUTHWESTERN LAFAYETTE
COUNTIES...NORTHWESTERN CADDO PARISH...CASS...NORTH CENTRAL MARION
AND SOUTHEASTERN BOWIE COUNTIES UNTIL 600 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kildare, or 13 miles southwest of Atlanta, moving northeast at 55
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Texarkana, Atlanta, Jefferson, Linden, Queen City, Fouke, Bradley,
Rodessa, Ida, Bivins, Mandeville, Lodi, Ravanna, McLeod, Genoa,
Brightstar, Kildare, Canfield, Fairview and Bloomburg.

LAT...LON 3354 9392 3313 9351 3302 9377 3301 9382
      3300 9382 3277 9435 3302 9451
TIME...MOT...LOC 2209Z 229DEG 48KT 3296 9431

CN
Special weather statement, Mar 24, 5:11 PM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
511 PM CDT FRI MAR 24 2017

TXZ136-137-149-150-242300-
Gregg TX-Smith TX-Cherokee TX-Rusk TX-
511 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...NORTHERN
RUSK...SOUTH CENTRAL GREGG AND NORTHEASTERN CHEROKEE COUNTIES UNTIL
600 PM CDT...

At 511 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ponta, or 10 miles east of Jacksonville, moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Henderson, Kilgore, Overton, Troup, New London, Arp, Ponta,
Joinerville, Turnertown, New Salem, New Summerfield, Gallatin,
Chapman, Concord, Brachfield, Church Hill, Laird Hill and Oak Hill.

LAT...LON 3243 9488 3221 9457 3216 9458 3212 9459
      3185 9511 3202 9524
TIME...MOT...LOC 2211Z 225DEG 36KT 3200 9509

CN
Special weather statement, Mar 24, 6:33 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Shreveport LA
633 PM CDT FRI MAR 24 2017

ARZ060-061-070-071-250015-
Hempstead AR-Lafayette AR-Miller AR-Nevada AR-
633 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HEMPSTEAD...CENTRAL
MILLER...NORTHERN LAFAYETTE AND NEVADA COUNTIES UNTIL 715 PM CDT...

At 631 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fouke, or 14 miles west of Lewisville, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hope, Prescott, Stamps, Lewisville, Fouke, Emmet, Perrytown, Rosston,
Garland, Willisville, Bodcaw, Genoa, Cale, Patmos, Ferguson, Sutton,
Falcon, Mount Moriah, Hervey and Spirit Lake.

LAT...LON 3366 9311 3364 9311 3313 9378 3331 9400
      3388 9344
TIME...MOT...LOC 2331Z 225DEG 46KT 3332 9381

CN
Special weather statement, Mar 24, 7:24 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Shreveport LA
724 PM CDT FRI MAR 24 2017

ARZ059-TXZ097-109>112-125-126-136>138-250115-
Little River AR-Upshur TX-Gregg TX-Smith TX-Harrison TX-Cass TX-
Camp TX-Bowie TX-Marion TX-Morris TX-Titus TX-
724 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER...EAST
CENTRAL SMITH...CASS...MARION...NORTHWESTERN HARRISON...SOUTHERN
BOWIE...UPSHUR...MORRIS...SOUTHEASTERN TITUS...EASTERN CAMP AND GREGG
COUNTIES UNTIL 815 PM CDT...

At 724 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cason to near Gilmer to near Liberty City.
Movement was northeast at 65 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Longview, Texarkana, Marshall, Kilgore, White Oak, Gladewater,
Atlanta, Gilmer, Ashdown, New Boston, Pittsburg, Hallsville, Nash,
Hooks, Daingerfield, Jefferson, Linden, Hughes Springs, Lone Star and
Naples.

LAT...LON 3267 9508 3317 9492 3379 9413 3378 9407
      3331 9416 3261 9424 3234 9508
TIME...MOT...LOC 0024Z 221DEG 55KT 3308 9477 3271 9488 3248 9502

CN
Special weather statement, Mar 24, 7:27 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
727 PM CDT FRI MAR 24 2017

TXZ136-149-150-250115-
Smith TX-Cherokee TX-Rusk TX-
727 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WESTERN RUSK
AND NORTHERN CHEROKEE COUNTIES UNTIL 815 PM CDT...

At 726 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maydelle, or near Rusk. A second strong thunderstorm was located
between New Summerfield and Henderson. Both storms are moving
northeast at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Jacksonville, Henderson, Rusk, Overton, Troup, New London, Arp,
Ponta, Joinerville, Turnertown, New Salem, Minden, Maydelle, New
Summerfield, Mount Enterprise, Gallatin, Reklaw, Concord, Glenfawn
and Brachfield.

A tornado watch remains in effect until midnight CDT for eastern and
northeastern Texas.

LAT...LON 3237 9493 3237 9490 3194 9458 3184 9484
      3185 9493 3180 9496 3167 9528 3171 9531
      3172 9534 3173 9533 3173 9535 3181 9541
      3182 9540 3184 9541
TIME...MOT...LOC 0026Z 229DEG 43KT 3185 9525

CN
Local storm report, Mar 24, 8:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
837 PM CDT FRI MAR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     1 WNW HENDERSON         32.16N 94.81W
03/24/2017                   RUSK               TX   EMERGENCY MNGR

            TREE DOWN BLOCKING FORDALL STREET IN
            HENDERSON.

&&

CP

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:24 PM CDTSpecial Weather StatementSHVBowie, Camp, Cass, Gregg, Marion, Morris and 1 more51 min
Mar 24, 7:27 PM CDTSpecial Weather StatementSHVCherokee, Rusk48 min
Mar 24, 8:02 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Marion43 min
Mar 24, 8:16 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Panola, Rusk44 min
Mar 24, 8:37 PM CDTTornado WarningSHVHarrison, Marion23 min
Mar 24, 8:55 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine65 min
Mar 24, 9:25 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine50 min
Mar 24, 9:38 PM CDTSevere Thunderstorm WarningSHVShelby37 min
Mar 24, 10:09 PM CDTTornado WarningSHVShelby51 min
Mar 24, 10:13 PM CDTSevere Thunderstorm WarningSHVSabine, Shelby47 min
Mar 24, 10:32 PM CDTTornado WarningSHVSabine28 min
Mar 24, 11:38 PM CDTAreal Flood AdvisorySHVSabine3 hr
Mar 24, 9:32 PM CDTSevere Thunderstorm WarningSHVBossier, Claiborne, Webster43 min
Mar 24, 10:46 PM CDTTornado WarningSHVBienville, Bossier, De Soto, Red River44 min
Mar 24, 11:00 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Sabine and 1 more60 min
Mar 24, 11:03 PM CDTTornado WarningSHVNatchitoches, Winn28 min
Mar 25, 12:00 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, Natchitoches, Ouachita and 1 more60 min
Mar 25, 12:03 AM CDTTornado WarningSHVJackson27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.